Jump to content

prednisone and POTS


ariella
 Share

Recommended Posts

Hi

I started prednisone about two weeks ago for another condition. I am on a high dose. I think it may be worsening my POTS. I was dizzy and high as a lark this morning. Eventually I went outside for a walk because I was scared to be home alone. I thought I was going to collapse. Anyone else with this experience, or is it just coincidence?

thanks

Ariella

Link to comment
Share on other sites

I'm on a tapering dose right now, and I really hate it. It makes my bp go up, my chest hurt, gives me horrible surges. But as the dose decreases, I get much better. I just realize I need to get through a couple of bad hours every day, but hopefully it's going to help my inner ear. Not thrilled about going deaf, so I guess it's worth the pots issues that go with it...morgan

Link to comment
Share on other sites

Guest Belinda

Prednisone brought out my orthostatic probels with POTS, as I already had many symptoms

such as gastrointestinal,s.o.b., and then I was put on Prensione under false presumption I had asthma..

which turned out to be esophageal spasms.

My orthostatic problems were horrible on prednisone, this was before they knew I had POTS. It took me a couple of weeks to not fel constantly dizzy after being weened off of it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...